No Cover Image

Journal article 609 views

On a class of Pseudo-Differential Operators on R^n x Z^m generating Feller Semigroups / Kristian Evans; Niels Jacob; Owen Morris

Rev. Roumaine Math. Pures Appl., Volume: 59, Pages: 55 - 75

Swansea University Author: Evans, Kristian

Published in: Rev. Roumaine Math. Pures Appl.
Published: 2014
URI: https://cronfa.swan.ac.uk/Record/cronfa19855
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 55
End Page: 75